Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   JUNE 2008 , Volume 5 , Number 2; Page(s) 49 To 62.
 
Paper: 

A COMMON FIXED POINT THEOREM FOR SIX WEAKLY COMPATIBLE MAPPINGS IN M-FUZZY METRIC SPACES

 
 
Author(s):  SEDGHI SH.*, RAO K.P.R., SHOBE N.
 
* DEPARTMENT OF MATHEMATICS, ISLAMIC AZAD UNIVERSITY, GHAEMSHAHR BRANCH, GHAEMSHAHR, IRAN
 
Abstract: 

In this paper, we give some new definitions of M-fuzzy metric spaces and we prove a common fixed point theorem for six mappings under the condition of weakly compatible mappings in' complete M-fuzzy metric spaces.

 
Keyword(s): M-FUZZY METRIC SPACES, WEAKLY COMPATIBLE MAPS, HADZIC-TYPE T-NORM, COMMON FIXED POINT THEOREM
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

SEDGHI, S., & RAO, K., & SHOBE, N. (2008). A COMMON FIXED POINT THEOREM FOR SIX WEAKLY COMPATIBLE MAPPINGS IN M-FUZZY METRIC SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS, 5(2), 49-62. https://www.sid.ir/en/journal/ViewPaper.aspx?id=110594



Vancouver: Copy

SEDGHI SH., RAO K.P.R., SHOBE N.. A COMMON FIXED POINT THEOREM FOR SIX WEAKLY COMPATIBLE MAPPINGS IN M-FUZZY METRIC SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2008 [cited 2021October19];5(2):49-62. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=110594



IEEE: Copy

SEDGHI, S., RAO, K., SHOBE, N., 2008. A COMMON FIXED POINT THEOREM FOR SIX WEAKLY COMPATIBLE MAPPINGS IN M-FUZZY METRIC SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 5(2), pp.49-62. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=110594.



 
  pdf-File
Persian Abstract Yearly Visit 74
 
 
Latest on Blog
Enter SID Blog